# SDR A6WA200360032

- Difficulty date: August 19, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bac 146200A
- Aircraft serial: E2080
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI, CABIN AND COCKPIT FILLED WITH SMOKE.  MAINTENANCE PERFORMED DUCT CONTAMINATION CLEARING PROCEDURES PER SUP 96-31.  CABIN TEMP CONTROL OPS NORMAL, OK FOR SERVICE.  (M)
